# SDR RAAA96B2044

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE81
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER LEFT WING EXTERNAL EMERGENCY LIGHT FAILED SERVICE CHECK.  REPLACED 2 LAMPS.
